# SDR 2002FA0000614

- Difficulty date: March 27, 2002
- Submitted: May 10, 2002
- Operation: General aviation
- Make and model: Boeing 727
- System (JASC): 2822 · Fuel Boost Pump
- Part: Nut
- Part number: 209739WE
- Part serial: 347092
- Condition: Fractured
- Location: Fuel Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT FRACTURED INTO THREE PIECES UNDER NORMAL TORQUE OF (75-80 IN-LBS).
